# SDR UPS202884

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 948
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK, MAINTENANCE FOUND CORROSION ON TOP CENTER OF SEAT TRACK AT STATION 948, BL 0.  MAINTENANCE REPLACED THE SEAT TRACK FROM BS 870 TO 960, BL 0.  ALL WORK DONE PER SRM 53-10-1, 51-10-2, 53-10-5 AND 51-30-2.
